MathSciNet Relay Station
MathSciNet bibliographic data
MR508661 34G05 (73.34)
Moreau, Jean-Jacques Evolution problem associated with a moving convex set in a Hilbert space. J. Differential Equations 26 (1977), no. 3, 347–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement